# SDR ASAA1058598

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,953 hours, 4,977 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ON CAPT AND F/O ND SWITCHED POWER SOURCE AND STILL HAD PWS FAIL/ WXR FAIL.  CYCLED C/B WXR RT PER MM 20 10 05.  PERFORMED WEATHER RADAR FIM CHECK PER 34 43 00 OPERATIONAL CHECK NORMAL.
